# SDR 96UAL900704

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7252U
- Make and model: Boeing 727222
- Aircraft serial: 21399
- Engine: Pwa JT8D15
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Condition: Failed
- Location: Elevator Feel
- Component: 4016027215
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON ROTATION, HEAVY CONTROL FORCES FOR TAKEOFF (ADDITIONAL 3-4 UNITS OF TRIM).  FORCES ESPECIALLY HEAVY WITH FLAP EXTENSION.  REPLACED ELEVATOR FEEL COMPUTER.  SUBSEQUENT OPERATION NORMAL.
